Some dido-type inequalities

Research output: Contribution to specialist publicationArticle

Original languageEnglish (US)
Pages17-20
Specialist publicationElemen. Math.
StatePublished - 2001

Cite this

Some dido-type inequalities. / Siegel, Alan.

In: Elemen. Math., 2001, p. 17-20.

Research output: Contribution to specialist publicationArticle

@misc{2ebc5325417a4d449268996ddb97eedc,
title = "Some dido-type inequalities",
author = "Alan Siegel",
year = "2001",
language = "English (US)",
pages = "17--20",
journal = "Elemen. Math.",

}

TY - GEN

T1 - Some dido-type inequalities

AU - Siegel, Alan

PY - 2001

Y1 - 2001

M3 - Article

SP - 17

EP - 20

JO - Elemen. Math.

JF - Elemen. Math.

ER -